Boundedness of oscillatory singular integrals on Hardy spaces

Yue Hu Department of Mathematics, Concordia University Yibiao Pan Department of Mathematics and Statistics, University of Pittsburgh

TBD mathscidoc:1701.332776

Arkiv for Matematik, 30, (1), 311-320, 1991.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:35:38 uploaded by arkivadmin ] [ 417 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{yue1991boundedness,
  title={Boundedness of oscillatory singular integrals on Hardy spaces},
  author={Yue Hu, and Yibiao Pan},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538548859585},
  booktitle={Arkiv for Matematik},
  volume={30},
  number={1},
  pages={311-320},
  year={1991},
}
Yue Hu, and Yibiao Pan. Boundedness of oscillatory singular integrals on Hardy spaces. 1991. Vol. 30. In Arkiv for Matematik. pp.311-320. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203538548859585.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved